# SDR UHLA2015022700123

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 20,591 hours, 15,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD PAX MAIN DOOR INDICATED OPEN IN FLIGHT.  DIVERTED, BUT DID NOT DECLARE AN EMERGENCY. R & R SHAFT ROLLER DETECTOR IAW 53-10-21 AND SHIMMED DOOR FRAME SENSOR IAW AMM 52-71-20. OPS CHECK GOOD.
